# SDR AALA201508319005

- Difficulty date: August 30, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2560 · Emergency Equipment
- Part: Tape
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR REFLECTIVE TAPE, ROW 14 LT SIDE, TRIPPING HAZARD.  SECURED FLOOR REFLECTIVE TAPE AT ROW 14 LT SIDE.
